| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaints were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated that a 13.2mm micl13.2 implantable collamer lens, -13.0 diopter, tore during loading.There was no patient contact.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid, in lens vial.Visual inspection of the lens found a piece of a haptic missing.(b)(4).